Generic equivalents for Naprosyn...What are generics?
A generic drug is a copy of the brand-name drug with the same dosage, safety, strength, quality, how it is taken, performance, and intended use. Before generics become available on the market, the generic company must prove it has the same active ingredients as the brand-name and works the same way in the body in the same amount of time.
The only differences between generics and their brand-name counterparts is the generics are less expensive and may look slightly different (e.g. different shape or color), as trademark laws prevent a generic from looking exactly like the brand-name drug.
Generics are less expensive because generic manufacturers don't have to invest large sums of money to invent a drug. When the brand-name patent expires, generic companies can manufacture a copy of the brand-name drug and sell it at substantial discounts.
500mg Tablet (Enteric-Coated)
(Rx) - indicates only available by prescription
To comply with Canadian International Pharmacy Association regulations you are permitted to order a 3 month or 100 day supply based on your personal prescription. read more
This medicine is a nonsteroidal anti-inflammatory drug (NSAID) used to relieve pain and swelling (inflammation). It is also used to treat headaches, muscle aches, backaches, tendonitis, bursitis, dental pain, menstrual cramps, arthritis, or gout. Naproxen may be used to reduce fever, or relieve minor aches and pain due to the common cold or flu. It may be used to treat other conditions as determined by your doctor. This medicine works by blocking the enzyme in your body that makes prostaglandins. Decreasing prostaglandins helps to reduce pain, swelling, and fever.
Follow the directions for using this medicine provided by your doctor or on the package. TAKE THIS MEDICINE with a full glass (8-oz./240 ml) of water as directed by your doctor. DO NOT lie down for 30 minutes after taking this medicine. THIS MEDICINE MAY BE TAKEN WITH FOOD if it upsets your stomach. Taking it with food may not decrease the risk of stomach or bowel problems (such as bleeding or ulcers) that may occur while taking this medicine. Talk with your doctor or pharmacist if you experience persistent stomach upset. If you use this medicine for migraine headache, and the pain is not relieved or worsens after the first dose, tell your doctor immediately. FOR NONPRESCRIPTION PRODUCTS: If you are treating yourself or giving this medicine to a child for undiagnosed fever or pain, consult the doctor immediately if symptoms do not improve within 24 hours, worsen, last more then 3 days, or if new symptoms appear. STORE THIS MEDICINE at room temperature between 59 and 86 degrees F (15-30 degrees C) in a tightly-closed container, away from heat, moisture, and light. IF YOU MISS A DOSE OF THIS MEDICINE, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not take 2 doses at once.
THIS MEDICINE INCREASES YOUR RISK OF SERIOUS STOMACH OR BOWEL PROBLEMS (such as ulcers and bleeding). This risk is increased if you are elderly or are in poor health, if you have a history of smoking or drinking alcohol, if you take corticosteroid medicines (such as prednisone) or "blood thinners" (such as warfarin), or if you take this medicine for a long period of time. THIS MEDICINE MAY ALSO INCREASE YOUR RISK for certain serious heart and blood vessel problems (such as heart attack and stroke). TAKE THIS MEDICINE EXACTLY AS PRESCRIBED BY YOUR DOCTOR, at the lowest possible dose for the shortest time needed. DO NOT TAKE THIS MEDICINE IF YOU HAVE HAD A SEVERE ALLERGIC REACTION to aspirin or any medicine containing aspirin or to a nonsteroidal anti-inflammatory drug (such as piroxicam or ibuprofen). A severe reaction includes a severe rash, hives, breathing difficulties, or dizziness. If you have a question about whether you are allergic to this medicine or if a certain medicine is a nonsteroidal anti-inflammatory drug, contact your doctor or pharmacist. IT MAY TAKE UP TO 2 WEEKS, taken regularly, for this medicine to work in certain conditions (such as arthritis). Do not stop taking this medicine without checking with your doctor. Laboratory and/or medical tests, including blood counts, liver function tests, and kidney function tests, may be performed to monitor your progress or to check for side effects, especially if you are taking this medicine for a long period of time. KEEP ALL DOCTOR AND LABORATORY APPOINTMENTS while you are taking this medicine. BEFORE YOU HAVE ANY MEDICAL OR DENTAL TREATMENTS, EMERGENCY CARE, OR SURGERY, tell the doctor or dentist that you are using this medicine. Make sure laboratory personnel and your doctors know you use this medicine. DO NOT DRIVE, OR DO ANYTHING ELSE THAT COULD BE DANGEROUS until you know how you react to this medicine. CHECK WITH YOUR DOCTOR ABOUT avoiding alcoholic beverages while using this medicine. THIS MEDICINE CONTAINS SALT (sodium). If you are on a salt-restricted diet, talk with your doctor about using this medicine. THIS MEDICINE MAY CAUSE increased sensitivity to the sun. BEFORE YOU BEGIN TAKING ANY NEW MEDICINE, either prescription or over-counter, check with your doctor or pharmacist. Aspirin, as prescribed by your doctor for reasons such as heart attack or stroke prevention (usually these dosages are 81-325 mg per day), should be continued. Consult your doctor or pharmacist for more information. CAUTION IS ADVISED WHEN USING THIS MEDICINE IN THE ELDERLY because they may be more sensitive to the effects of this medicine, especially the risk of stomach or bowel effects (such as bleeding or ulcers), or kidney effects. FOR WOMEN: THIS MEDICINE should only be used when clearly needed during the first 6 months of pregnancy. THIS MEDICINE IS NOT RECOMMENDED FOR USE DURING THE LAST 3 MONTHS OF PREGNANCY DUE TO THE POTENTIAL FOR FETAL HARM. IF YOU PLAN ON BECOMING PREGNANT, discuss with your doctor the benefits and risks of using this medicine during pregnancy. IF YOU ARE OR WILL BE BREAST-FEEDING while you are using this medicine, check with your doctor or pharmacist to discuss the risks to your baby.
Naprosyn Side Effects
SIDE EFFECTS that may occur while taking this medicine include upset stomach, nausea, vomiting, heartburn, gas, headache, diarrhea, constipation, drowsiness, or dizziness. If they continue or are bothersome, check with your doctor. CONTACT YOUR DOCTOR IMMEDIATELY if you experience easy or unusual bruising or bleeding, muscle pain or weakness, changes in hearing, ringing in your ears (tinnitus), irregular heartbeat, very stiff neck, mental or mood changes, or trouble sleeping. CONTACT YOUR DOCTOR IMMEDIATELY if you experience sharp or crushing chest pain; sudden shortness of breath; sudden leg pain; sudden severe headache, vomiting, dizziness, or fainting; changes in vision; numbness of an arm or leg; slurred speech; one-sided weakness; sudden unexplained weight gain; change in amount of urine produced; severe or persistent stomach pain; vomit that looks like coffee grounds; black tarry stools; itching, reddened, swollen, blistered, painful, or peeling skin; yellowing of the skin or eyes; dark urine; right-sided tenderness; severe or persistent tiredness; fever, chills, or sore throat; severe or persistent nausea; swelling of hands, ankles, feet, face, lips, eyes, throat, or tongue; difficulty swallowing or breathing; or hoarseness. AN ALLERGIC REACTION to this medicine is unlikely but seek immediately medical attention if it occurs. Symptoms of an allergic reaction include rash, itching, swelling, severe dizziness, or trouble breathing. If you notice other effects not listed above, contact your doctor, nurse, or pharmacist.